# SDR DALA1137396801

- Difficulty date: May 18, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 48,407 hours, 15,590 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1640 T-CAP CORROSION.  REPAIRED PER ERA 493066-14 REV ORIG.
